Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Dynnikov Ivan Alekseyevich
(recent publications)
| by years | scientific publications | by types |



   2017
1. Ivan Dynnikov, Alexandra Skripchenko, “Minimality of interval exchange transformations with restrictions”, J. Mod. Dyn., 11 (2017), 219–248 , arXiv: 1510.03707  mathnet  crossref  mathscinet  isi  scopus
2. I. A. Dynnikov, M. V. Prasolov, “Rectangular diagrams of surfaces: representability”, Sb. Math., 208:6 (2017), 791–841  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
3. I. A. Dynnikov, A. A. Glutsyuk, A. E. Mironov, I. A. Taimanov, A. Yu. Vesnin, “The conference Dynamics in Siberia, Novosibirsk, February 26–March 4, 2017”, Sib. elektron. matem. izv., 14 (2017), 7–30  mathnet  crossref  isi

   2016
4. I. A. Dynnikov, A. E. Mironov, I. A. Taimanov, A. Yu. Vesnin, “The Conference Dynamics in Siberia, Novosibirsk, February 29–March 4, 2016”, Sib. elektron. matem. izv., 13 (2016), 1–41  mathnet  crossref

   2015
5. Trans. Moscow Math. Soc., 76:2 (2015), 251–269  mathnet  crossref  elib  scopus
6. I. A. Dynnikov, “On a new discretization of complex analysis”, Russian Math. Surveys, 70:6 (2015), 1031–1050  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)

   2014
7. I. Dynnikov, A. Skripchenko, “On typical leaves of a measured foliated 2-complex of thin type”, Topology, Geometry, Integrable Systems, and Mathematical Physics: Novikov's Seminar 2012–2014, Advances in the Mathematical Sciences, Amer. Math. Soc. Transl. Ser. 2, 234, eds. V. M. Buchstaber, B. A. Dubrovin, I. M. Krichever, Amer. Math. Soc., Providence, RI, 2014, 173–200 , arXiv: 1309.4884  mathscinet (cited: 1)

   2013
8. I. A. Dynnikov, M. V. Prasolov, “Bypasses for rectangular diagrams. A proof of the Jones conjecture and related questions”, Trans. Moscow Math. Soc., 2013 (2013), 97–144  mathnet  crossref  mathscinet  zmath  elib  scopus (cited: 5)

   2012
9. I. A. Dynnikov, V. A. Shastin, “O nezavisimosti nekotorykh psevdokharakterov na gruppakh kos”, Algebra i analiz, 24:6 (2012), 21–41  mathnet  mathscinet  zmath  elib; I. A. Dynnikov, V. A. Shastin, “On independence of some pseudocharacters on braid groups”, St. Petersburg Math. J., 24:6 (2013), 863–876  crossref  mathscinet  zmath  isi  elib  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017